Become a Productivity Ninja

Description: A staff development day agenda designed to improve your productivity across a selection of digital tools available in the NSW DoE. **Outcome:** At the end of this day you will have greater knowledge to utilise digital tools to support the delivery of offline and online learning.

Time	Learning	Teaching Standard / Accreditation
9am	 On Demand Course Learn tips and tricks to make your portal your productivity hub Learn the full range of Learning Tools available to every teacher from the portal Discover key tools including SchoolBiz and other services 	6.2.2 – NESA Accredited 1 Hour (You will be automatically enrolled in the course in MyPL and your NESA Accreditation will be automatic)
10am	 Application Activity Organise your portal and add or remove essentials from your dashboard Open and organise your Google Drive for term 2 	
11am	 Live Webinar – Google Q&A A chance to see Google Drive in action and ask any immediate questions that have arisen Click to register - Monday / Tuesday 	
12pm	 On Demand Course Learn about <u>teacher productivity with G Suite</u> Discover key productivity hacks in G Suite Manage your Google Drive like a boss 	6.2.2 – NESA Accredited 1 Hour (You will be automatically enrolled in the course in MyPL and your NESA Accreditation will be automatic)
1pm	Lunch and discuss learning with colleagues	
2pm	 On Demand Course Master <u>classroom productivity and collaboration with Docs, Slides and Forms</u> Learn the power of Collaboration in G Suite 	6.2.2 – NESA Accredited 1 Hour (You will be automatically enrolled in the course in MyPL and your NESA Accreditation will be automatic)
3pm	 Application Activity Open and access Docs, Slides and Forms Create a collaborative task for your students 	
Ask more ques		
<u>G-Suite Yamm</u>		
	home Yammer Group	